MathSciNet Relay Station
MathSciNet bibliographic data
MR2411613 (2009d:60075) 60F15 (62J10 62M15)
Bai, Zhidong; Zhou, Wang Large sample covariance matrices without independence structures in columns. Statist. Sinica 18 (2008), no. 2, 425–442.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement